Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/23793
Title: Characterizations of nonemptiness and compactness of the set of weakly efficient solutions for convex vector optimization and applications
Authors: Huang, XX
Yang, XQ 
Keywords: Coercivity
Convexity
Nonlinear Lagrangian
Vector optimization
Weakly efficient solution
Issue Date: 2001
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2001, v. 264, no. 2, p. 270-287 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: In this paper, we give characterizations for the nonemptiness and compactness of the set of weakly efficient solutions of an unconstrained/constrained convex vector optimization problem with extended vector-valued functions in terms of the 0-coercivity of some scalar functions. Finally, we apply these results to discuss solution characterizations of a constrained convex vector optimization problem in terms of solutions of a sequence of unconstrained vector optimization problems which are constructed with a general nonlinear Lagrangian.
URI: http://hdl.handle.net/10397/23793
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1006/jmaa.2001.7635
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

14
Last Week
0
Last month
0
Citations as of Apr 13, 2018

WEB OF SCIENCETM
Citations

15
Last Week
0
Last month
0
Citations as of Apr 18, 2018

Page view(s)

39
Last Week
1
Last month
Citations as of Apr 23, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.